English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Moment-closure approximations for discrete adaptive networks

MPS-Authors
/persons/resource/persons184449

Demirel,  G.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons145690

Vazquez,  F.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons184365

Böhme,  G.A.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons145783

Gross,  T.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Demirel, G., Vazquez, F., Böhme, G., & Gross, T. (2014). Moment-closure approximations for discrete adaptive networks. Physica D, 267, 68-80. doi:10.1016/j.physd.2013.07.003.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-834D-F
Abstract
There is no abstract available